MAUDE Adverse Event Report: BAUSCH + LOMB SOFPORT AO INTRAOCULAR LENS

BAUSCH + LOMB SOFPORT AO INTRAOCULAR LENS
Model Number LI61AOR
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 05/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately eight years after implantation of an intraocular lens (iol) into the right (od) eye, the patient presented with difficulty seeing and the lens appeared cloudy.A successful lens exchange was performed using a different model and diopter lens, and the patient's outcome is good.
 
Additional Manufacturer Narrative
The device was partially returned for evaluation.Two haptics, minus an optic were returned.As such, the visual assessment of the iol could not be completed.The device history record (dhr) was reviewed and there were no discrepancies or deviations found that related to the reported issue.The lot history, trend analysis, risk analysis, and directions for use are considered acceptable with the product performing within anticipated rates.Based on the available information, a root cause could not be conclusively determined.

Brand Name
SOFPORT AO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 n goodman st
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key17080675
Report Number0001313525-2023-70067
Device Sequence Number2173716
Product Code HQL
UDI-Device Identifier10757770474353
UDI-Public(01)10757770474353(17)191031
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P910061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/31/2019
Device Model NumberLI61AOR
Device Catalogue NumberLI61AOR2200
Device Lot Number4470302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale